Journal article icon

Journal article

Spectral approximation of pattern-forming nonlinear evolution equations with double-well potentials of quadratic growth.

Abstract:

This paper is concerned with the analysis of a numerical algorithm for the approximate solution of a class of nonlinear evolution problems that arise as L2 gradient flow for the Modica-Mortola regularization of the functional Here γ is the interfacial energy per unit length or unit area, Td is the flat torus in Td, and σ is a nonnegative Fourier multiplier, that is continuous on ℝd, symmetric in the sense that σ(ξ) = σ(-ξ) for all ξ ∈ℝd and that decays to zero at infinity. Such functionals fe...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


Condette, N More by this author
Melcher, C More by this author
Journal:
Math. Comput.
Volume:
80
Issue:
273
Pages:
205-223
Publication date:
2011
DOI:
EISSN:
1088-6842
ISSN:
0025-5718
URN:
uuid:8a56b0df-1333-43bb-9ba7-c2c4d138e38b
Source identifiers:
124590
Local pid:
pubs:124590
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP